# SDR WX0A071135

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716714
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTED LOUD BANG AND SHUDDER FROM RIGHT ENGINE THROUGH FLIGHT LEVEL 270.  FOLLOWED BY VIBRATION.  PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED.  MAINTENANCE PERSONNEL REMOVED AND REPLACED RIGHT ENGINE ASSY IAW TASK CARD R0807101 AND WORK ORDER 0161088.  TRIM IAW TASK CARD A0707101.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  TRIM RUNS GOOD.  REFERENCE AMM 72-00-00. M739.  AIRCRAFT RETURNED TO SERVICE.
